Kodai Mathematical Journal

On the supersingular divisors of nilpotent admissible indigenous bundles

Yuichiro Hoshi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the present paper, we give a characterization of the supersingular divisors [i.e., the zero loci of the Hasse invariants] of nilpotent admissible/ordinary indigenous bundles on hyperbolic curves. By applying the characterization, we also obtain lists of the nilpotent indigenous bundles on certain hyperbolic curves. Moreover, we prove the hyperbolic ordinariness of certain hyperbolic curves.

Article information

Kodai Math. J., Volume 42, Number 1 (2019), 1-47.

First available in Project Euclid: 19 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hoshi, Yuichiro. On the supersingular divisors of nilpotent admissible indigenous bundles. Kodai Math. J. 42 (2019), no. 1, 1--47. doi:10.2996/kmj/1552982501. https://projecteuclid.org/euclid.kmj/1552982501

Export citation